Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Toruńczyk, Henryk"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Simon, Robert S., Spież, Stanislaw and Toruńczyk, Henryk (2002) Equilibrium existence and topology in some repeated games with incomplete information. Transactions of the American Mathematical Society, 354 (12). pp. 5005-5026. ISSN 0002-9947

This list was generated on Tue Dec 6 12:11:08 2022 GMT.